A 43-year-old member asked:
Disclaimer

can prednisone help a lanolin rash?

1 doctor answer
Dr. Victoria Cirillo-Hyland
36 years experience Dermatology
Yes: A lanolin rash is likely an allergic reaction to lanolin. Prednisone should quickly clear the rash. If you are allergic to lanolin, look at the labels of skin care products in order to avoid it!
Answered on Jun 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Ed Friedlander
43 years experience Pathology
Incomplete lupus?: Your physician may be considering incomplete lupus, in which some features are present but there are not enough to establish the diagnosis. Rheumatolo ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Dermatologist input : Is warranted, kindly ask for a referral, can't judge online, and your doctor has a point, best wishes
A 17-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Maybe (not) . . .: Depends upon cause of rash & whether resolution of rash was coincidental to Prednisone or not. If rash due to infection & you weren't given antibiotic ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month